Advertisement

Mathematische Zeitschrift

, Volume 232, Issue 1, pp 137–182 | Cite as

Representation type of Schur algebras

  • Stephen R. Doty
  • Karin Erdmann
  • Stuart Martin
  • Daniel K. Nakano
Original article

Abstract.

We give a complete classification of the classical Schur algebras and the infinitesimal Schur algebras which have tame representation type. In combination with earlier work of some of the authors on semisimplicity and finiteness, this completes the classification of representation type of all classical and infinitesimal Schur algebras in all characteristics.

Mathematics Subject Classification (1991):16G10, 20G05, 16S99, 17B10. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Stephen R. Doty
    • 1
  • Karin Erdmann
    • 2
  • Stuart Martin
    • 3
  • Daniel K. Nakano
    • 4
  1. 1.Mathematical Sciences, Loyola University Chicago, Chicago, IL 60626, USA (e-mail: doty@math.luc.edu) US
  2. 2.Mathematical Institute, Oxford University, 24-29 St. Giles, Oxford, OX1 3LB, UK (e-mail: erdmann@vax.ox.ac.uk) GB
  3. 3.Magdalene College, Cambridge University, Cambridge, CB3 0AG, UK (e-mail: s.martin@pmms.cam.ac.uk) GB
  4. 4.Department of Mathematics and Statistics, Utah State University, Logan, UT 84322, USA (e-mail: nakano@sunfs.math.usu.edu) US

Personalised recommendations